# SDR I5EA2023081200021

- Difficulty date: August 10, 2023
- Submitted: August 12, 2023
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 71,018 hours, 54,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT AT AFT PIT STA. 767-787 RBL 3.   REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT IAW EO SWA-230610-N629SW FINAL.
